# SDR SWIA2020062651240

- Difficulty date: May 21, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1015 STR 22L CORNER GUSSET CORRODED ON BOTH THE LOWER FWD SIDE AND THE INBD SIDE.  (C-CHECK) RO 6/24/2020 CORNER GUSSET/ CLIP AT STR 22L FS 1015 IS CORRODED OUT OF LIMITS AND REPLACED WITH NEW GUSSET CLIP PN MM670-36482-003 REF SRM AND DWG.  COMPLIED WITH TASK CARD.
